# SDR EISA20010034

- Difficulty date: March 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 60,893 hours, 39,162 cycles
- Engine: Pwa JT8D15
- Engine time: 60,896 hours, 54,245 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Fitting
- Part number: 504898
- Condition: Loose
- Location: Nr 2 Gearbox
- Component: Oil Line, Pwa
- Component part number: 504896
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT NR 2 ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  ASSOCIATED PRESSURE INDICATED 10-12 PSI.  ENGINE SHUT DOWN IAW EXPRESS ONE CHECKLIST, DIVERTED INTO OMA.  REPLACED GEARBOX FITTING TO DIFFERENTIAL PRESSURE PORT IAW 72-61-00.  NO DEFECTS NOTED.
